In efforts to resolve what I was told by three doctors was Tyndall effect in my marionette lines I had three Hyaluronidase treatments. The last derm recommended a more aggressive treatment as I had some small bumps at injection site. I was very hesitant but she scared me so I went for it. She assured me there would be no damaging impact. Now I m horrified as I have hollowness in my eyes which were never my problem area. My skin feels flat. And the discoloration is still there.
Hi and thank you for your question! You indicated that the hyaluronidase injection was to correct a probable Tyndall effect around marionette line (lines below the corners of mouth) but it seems that the concerns you have now are related to your under the eyes area. If the enzyme injection was indeed around the mouth, I do not think that is very likely to cause issues under the eyes and this might be just an unrelated issue. Regardless, hollow under the eyes is a fairly common issue and it can be treated easily by additional filler injection. Since you already seem to have had some concerns related to prior fillers (and while that is not an indicator of improper injections or technique per se as individual results may vary), I recommend you consult a cosmetic physician who is highly experienced in injection for under the eyes as this procedure requires a higher level of skill. I hope it helps and good luck!
Please login or Register to submit your answer